Originally Posted by sandraW
Okay so for almost a week I have been on my blood pressure meds. But everyday since Monday I get a really bad headache, almost feels like a migraine. I looked at the side effects and headache is listed as one of them. I just want my BP to go down to a healthy level and I am willing to take the pills but do you think I should call the dr. and see if there is something else that she could put me on? She put me on this one bc last year we were considering getting pregnant, but then the year did not go as expected so we stopped trying. We may try this year in a month or so, but have not really decided.
Don't know your age, weight, etc., but I had a female client who was 50+, very overweight and on BP meds....within a few months of training consistently, she was able to half her dosages....
In the first 2 years she also went from barely able to get out of a chair 10 times in a row to doing 100+ mile bike rides, a 2-day 39-mile Avon Walk for The Cure, dead lift 135 lbs, swing a sledgehammer and all other useful things!
When she was doing all the new stuff, she was still over 200 lbs and over 30% body fat.
The point being, your health can improve and your dependency on meds decrease, long before you feel like you've accomplished your appearance related goals.
That said, don't change medication dosages or stop without talking to your doctor (unless she gave you prior instructions). However, BP meds are definitely something you do not need forever if you continue putting in your time to get healthier.